# SDR YENA20151022517

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 42,359 hours, 14,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 047134
- Condition: Failed
- Location: Emergency Light
- Part time: 42,359 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK WILL NOT PASS TEST IAW TC 33-51-00-710-003;  R & R EPSU BATTERY IAW AMM 33-51-38.  OPS CHECK OK.
